# SDR AALA202203075491

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 69,389 hours, 31,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-1 DOOR PASSENGER / CREW DOOR EMERGENCY CYLINDER  / ACCUMULATOR CHARGE LOW. CHARGED EMERGENCY CYLINDER  / ACCUMULATOR PER AMM 52-10-00.
